The use of the appetite suppressant agents aminorex and fenfluramine derivatives has been reported as a risk factor for the development of pulmonary hypertension. A 29-year-old female developed pulmonary hypertension suspected to be due to an amphetamine-like appetite suppressant agent, mazindol ((+/-)-5-(p-chlorophenyl)-2,5-dihydro-3H-imidazo [2,1-a] isoindol-5-ol). She was admitted to Sapporo Medical University Hospital with dyspnea due to severe pulmonary hypertension. Twelve months prior to admission, she had taken mazindol continuously for a period of 10 weeks. As yet, her pulmonary hypertension has not completely improved. This is the first reported case of mazindol-associated pulmonary hypertension, which developed after a long latent interval, and it suggests that mazindol is also a risk factor for the development of pulmonary hypertension, making long-term follow-up necessary for patients taking this anorectic agent.